# SDR UIEA2018091001934

- Difficulty date: September 9, 2018
- Submitted: September 10, 2018
- Operation: Air carrier
- Aircraft: N1327A
- Make and model: Boeing 767-37D
- Aircraft serial: 26328
- Aircraft time: 82,103 hours, 11,661 cycles
- System (JASC): 3443 · Doppler System
- Part: Not Reported
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FO'S TERRAIN AND WX SWITCHES SHOW FLASHING TILT W/ CAPT ON SW ON AND WILL NOT DISPLAY TERRAIN UNLESS CAPT SW IN TERRAIN AND WX OFF. PERFORMED FIM 34-43-FT 805 WXR BITE PROCEDURE NO FAULTS NOTED AT THIS TIME. PERFORMED OPS CHECK IAW AMM 34-43-00. OPS CHECK GOOD AT THIS TIME.
